# SDR DALA2017062304897

- Difficulty date: April 3, 2017
- Submitted: June 25, 2017
- Operation: Air carrier
- Make and model: Doug MD-90-30
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 5910081169
- Part serial: 53020
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER PAN CRACK. PERFORMED CSVE INSPECTION, REPLACED UPPER PAN SECTION, REPAIRED EXTERNAL SKIN DAMAGE, REPLACED SEAL AND GUST LOCK FITTING,  RESTORED PROTECTIVE FINISH, REFERENCE CMM 52-11-1 DAL REV 76.
